advertisement
Question
Posted by: propanet | 2005/12/05

SWOLEN RED NIPPLES AFTER STOPPING HORMONE PILLS

Kan u my asseblief help, My Gynea het my hormoonaanvulling gestaak (Trisequens) en toe op Angelique gesit. Dit het ek vir drie maande gedrink, maar besluit om dit te staak aangesien ek baie sleg gevoel het. Ek was baie buierig, en dit het gevoel of my brein kriewel in my skedel.

Wel sedert ek nie meer op Angelique is nie, voel ek baie beter en slaap ook beter (nou vir twee maande).

Nou het my tepels baie gevoelig begin word en konstant styf asook abnormaal rooi.

Wat kan die oorsaak wees?
Baie dankie dok.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like this could be due to hormonal changes. You don't say how old you are, so it is difficult to be sure. You should have a thorough breast examnation. If this is normal, try Evening Primrose oil.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: propanet | 2005/12/05

I am 53 going 54 and was on the trisequins for more than 5 years.,

Reply to propanet

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement